This forum is for questions and support regarding What Causes Lyme Disease, Diagnosing Lyme Disease, Joint Pain issues, Living with Lyme Disease, Nervous System issues, Prevention, Risk Factors, Skin Disorders, Symptoms and Treatments.
HI. I had a reaction to a vaccination and I have had aches all over. THey're now in my hands and feet and Dr says it is inflammation around the nerves, well that's what she thinks. Is it possible to get neuropathy in Lyme symptoms and is it possible to get lyme from vaccinations?
I would doubt that you would get Lyme from a precautionary rabies shot, but that's a question for an MD ... (I see the flagged post about Dr Nicholson being on this site beginning today, but don't know how one would send him a question.)
I would also think however that it is possible to have a reaction to a vaccination (I've even had reactions to flu vaccinations), and that some of the symptoms (you mention neuropathy) could look the same as symptoms from Lyme, but aren't Lyme. (Like if my feet hurt, it could be because I've been standing up too long or because my shoes are too small, but if my shoes are too small, that doesn't necessarily mean I've been standing up too long.)
It is also possible however that you got the vaccination around the same time you got bitten by a tick that gave you Lyme. So many possibilities!
Is there a reason you think you might have Lyme and not 'only' a reaction to the rabies vaccination? Sorry to hear you're hurting!
No, I don't suspect lyme although I've had cfs/ME for 18 years. I never get pain with that really although I have had some leg pain in the past. But I've never had aching hands or feet before. It's got quite a lot better actually but it just won't completely clear up. I don't understand how a vaccine can give you a neuropathy as an adverse reaction.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.